# SDR SIMA2005004

- Difficulty date: January 1, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT SWITCH LEFT SELECTED ON, LIGHT ARE INOPERATIVE.  REPLACED NR 1, 2, 3, AND 4 EMERGENCY BATTERY PACKS.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE. PN 2013-1A, SN (NR1 72797), (NR2 65477), (NR3 82281), AND (NR4 84125).  (SW21200503034) (K)
